| Catalog Number |
122028158 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Insufficient Information (4580)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient had eccentric wear of poly and wore through the poly over time.A cup revision was done and the head was swapped.Doi: (b)(6) 2002.Dor: (b)(6) 2023.Affected side : right hip.
Event or Problem Description
Additional information received from sales rep: a.Was there any surgical delay ? -no surgical delay.B.What were the allegation against the cup and head why they were revised ? -the cup and liner were revised due to poly wear over time.It was suspected due to poor positioning of components.C.Was the patient experiencing any adverse symptoms that led to the revision surgery? - dislocation.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.